# SDR DALA2023110209023

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 87,250 hours, 11,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 4L DOOR DIFFICULT TO DISSARM AT GATE. CORRECTIVE ACTION: CYCLED 4L DOOR ARM/DISSARM HANDLE, COULD NOT DUPLICATE FAULT. OPS CHK NML. (4373320)
